# SDR SIMA20151015002

- Difficulty date: October 15, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 12,821 hours, 8,675 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01689
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER ARRIVING AT THE GATE WITH APU RUNNING, SMOKE APPEARED IN COCKPIT & CABIN, FOLLOWED BY LT PACK AUTO FAIL CAUTION.  PERFORMED FIM TASK 21-22-00-810-806 & FOUND SOURCE OF ODOR & SMOKE TO BE COMING FROM THE LT PACK, DEFERRED LT PACK.  R & R LT ACM IAW AMM 21-51-08.  OPERATIONS CHECKED GOOD.  MEL RESTORED.
